# SDR HALA2021030800042

- Difficulty date: March 7, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,109 hours, 3,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 SEAT TRACK WITH CORROSION BETWEEN FR47 AND FR53.2 AT Y-450 AXIS. CORRECTIVE ACTION: REMOVED AND REPLACED IN ACCORDANCE WITH A330 SRM 51-42. ASSOCIATED ER/A 14-588862. (1748129)
